# SDR SWAA2024061485411

- Difficulty date: May 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E PANEL FWD MOUNTING BRACKET IS CRACKED (MARKED) PANEL 551FB<[01] REMOVED AND REPLACED LT WING T/E PANEL FWD MOUNTING BRACKET IAW SRM 51-40-02 AND AIPC 57-50-00-38. BRACKET PART NUMBER: 287A9152-23;[02] VERIFIED CORRECTIVE ACTION 1.
